Hi, i'm sorry this answer is coming so late, i've only just come across your question... there are several known side effect symptoms that could pertain to your problem: fever, skin rash or itching, redness, tenderness, itching, burning, or peeling of the skin, tenderness, pain, swelling, warmth, skin discoloration. If you are still suffering, you may need to consider switching to a different medication. Have you seen your doctor about this yet?
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 2 answers
Posted 11 Jan 2013 • 2 answers
Boniva - After taking 150 mg tablet first time in my life, I developed severe chest and neck pain in
Posted 6 Apr 2015 • 2 answers
Posted 19 Apr 2015 • 3 answers
Posted 16 Sep 2016 • 0 answers